# SDR ASAA0570050

- Difficulty date: July 29, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N645AS
- Make and model: Boeing 737790
- Aircraft serial: 33011
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161043
- Condition: Cut
- Location: Fs 440-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CUT IN FLOOR REPORT BY GROUND IN CARGO PIT 3, NR 2 FLOORBOARD.  REMOVED AND FABRICATED NEW NR 2 FLOOR PANEL THEN INSTALLED IAW SRM 53-30-53.  (M)
